# SDR SWAA2021102643611

- Difficulty date: January 25, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO PIT L/H Z-ANGLE STA 727E+9 - 847 LBL 22 HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED CORROSION. VERIFIED USING 10X MAG GLASS STA 727E-842. EVALUATED DAMAGE AS STA 727E-787 & STA 810-842 MATERIAL LOSS OF .004;' ORIGINAL THICKNESS OF .04'; REMAINING MATERIAL OF .036' ZEE ANGLE STA 727E-787 & 810-842 WITH IN LIMITS. STA 787-810 MATERIAL LOSS OF .006' ORIGINAL OF .04 REMAINING MATERIAL OF .034' STA 787-810 OUT OF LIMITS. REMOVED DAMAGED ZEE ANGLE; REMOVED FLOOR SUPPORT; AND BLKHD PANEL 141PW. VERIFIED MATERIAL AS PN BAC1496-377-7075TG ATAG A89313. FABRICATED NEW ZEE ANGLE. FABRICATED SPLICE. APPLIED ALODINE; PRIMER. INSTALLED ZEE ANGLE AND SPLICE. INSTALLED FLOOR SUPPORT AND BLKHD PANEL 141PW. INSTALLED NUT PLATES. IAW SRM 51-10-02-0G-0; SRM 53-00-53-1A-1; 51-40-02-0G-0; SRM 53-00-53-2R-5; AMM 51-21-41-370-803; AMM 51-21-72-370-801; AND DWG 146A7500 REV B. APPLIED C.I.C. TP ZEE ANGLE IAW B737-800 AMM 51-21-91-620-802 APPLIED CIC IAW AMM 51-21-91-701
